# SDR CA000614035

- Difficulty date: June 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Housing
- Part number: 54510011
- Condition: Cracked
- Location: Nlg
- Part time: 12,433 hours, 17,698 cycles
- Component: Nose Gear Assemb, Ozone, OAS545115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION,A CRACK WAS FOUND IN THE UPPER WEB OF THE NOSE LANDING GEAR HOUSING. GEAR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
